Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 378750, 19 pages
http://dx.doi.org/10.1155/2013/378750
Research Article

The Mann-Type Extragradient Iterative Algorithms with Regularization for Solving Variational Inequality Problems, Split Feasibility, and Fixed Point Problems

1Department of Mathematics, Shanghai Normal University and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
3Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 3 December 2012; Accepted 31 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Lu-Chuan Ceng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng, Himanshu Gupta, and Ching-Feng Wen, “The Mann-Type Extragradient Iterative Algorithms with Regularization for Solving Variational Inequality Problems, Split Feasibility, and Fixed Point Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 378750, 19 pages, 2013. https://doi.org/10.1155/2013/378750.